Get E-Book on COVID-19

Q. Why am I having difficulty to cope after separation from my girlfriend?

Answered by
Dr. Nidhi Jain Bukharia
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on May 10, 2018 and last reviewed on: Aug 27, 2020

Hello doctor,

I am a 28 year old man. My girlfriend left me last month and I am going through severe heart pains and anxiety. My heart pounds and beats very loudly. I cannot concentrate on anything. I am having this constant urge to call her and I am not able to control myself. Due to my constant calling, she threatened me to change her number. But, still I feel like I should call her. I feel as if my hands and legs pulling me to pick the telephone and call her. I am becoming like mad. She said I have turned psycho and she cannot trust my mental condition. I forced her to be with me and she said she hates me and threatened me. I was not like this before, rejection turned me into a psycho. We used to talk daily on phone and I was really addicted to her. Now, she informed me that she is getting married. I am going through disbelief and lot of pain. I feel as if I am useless. I feel anger. I feel guilt. I feel why did this happen with my life? I cannot sleep properly. I am currently at home after my MBA and will be joining my job in some days, but I do not feel motivated. Please help.

Dr. Nidhi Jain Bukharia

Psychiatry Psychologist/ Counsellor Sexology
#

Hi,

Welcome to icliniq.com.

  • It is a kind of adjustment disorder. After the breakup you are not able to accept it and having difficulty in adjusting. It is a common problem.
  • You need to take a medicine; it will help you in dealing with this situation.
  • Take tablet Pari CR (Paroxetine 12.5 mg and Clonazepam 0.5 mg) one tablet at night for 14 days.
  • Along with that, you need to make some changes in your life. Try to make a time table of your day. Keep yourself busy in any of your hobby.
  • Try not to think or call her. Join new job and make new targets of your life.
  • Make new friends or girlfriend. Make frequent contact to your old friends, relatives and family members.
  • I think it is not impossible for you to start a new life. Give a second chance to your life. You can read positive inspirational quotes.

All the very best. Have a bright future. Try to follow my suggestions and take medication for 14 days. It will definitely help you.

Review after two weeks to a psychiatrist online --> https://www.icliniq.com/ask-a-doctor-online/psychiatrist


Was this answer helpful?

 | 

Related Questions:
How can I overcome my insecurities?
Mirap and Clonazepam prescribed for anxiety and depression, Is it fine to take?
As I am gaining weight with Paroxetine and Mirtazapine, shall I opt Zoloft?
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Why is my son put on Paroxetine in spite of having bad withdrawals previously?

Query: Hello doctor, My 28 year old son is being treated for bipolar disorder and depression. He has been on and off antidepressants since he was 16 years old due to high anxiety issues. He just started with 50 mg Serquiler one to two tablets at night, 600 mg Gabapentin thrice a day, 20 mg Paxil once a day...  Read Full »

To stop continuous panic attacks, which drug can be taken other than Clonazepam?

Query: Hi doctor, I have been on Klonopin that is Clonazepam prescribed before 14 years for panic attacks and anxiety. I am currently on the 2 mg dosage and taking it four times a day. This is monitored every few months by my family doctor. For the past one week, I have noticed that I have been experienc...  Read Full »

I had a rift with my family. Please help me to divert myself.

Query: Hi doctor, I did not sleep for the past few months. I did not have proper food. Even if I am hungry, I could not eat. I had been through a fight with my family as well as my fiance. I do not want to leave, but I want to know how I can divert myself. Please help.  Read Full »

Also Read


I have a little patch on my hairline, which is not healing properly. Why?
Hi doctor, I am a fair-skinned 32-year-old woman. I have used skincare with SPF for as long as I can remember and have n...  Read more»
I have lots of afterimages and visual trailing. Could it be due to dry eyes?
Hello doctor, Can dry eyes cause afterimages and visual trails? I have a history of non-allergic rhinitis and dry eyes ...  Read more»
Hemophilia - Signs, Symptoms, Causes, and Treatment
Hemophilia is a rare genetic blood disorder, that results from low levels or absence of clotting factor VIII or IX. Read...  Read more»

Ask your health query to a doctor online?

Ask a Psychiatrist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.